Doctor insights on:
Itchy Feet Red Wine
Allergy Likely: These symptoms are typical from allergic responses. Commonly, these could be from either environmental/seasonal allergy or a contact dermatitis type response (surface flare or inflammation due to coming in direct contact with something you are sensitive to). If basic allergy medications or eye drops do not give adequate relief, see your primary doctor or an allergist or ophthalmologist. ...Read moreSee 1 more doctor answer
Possible infection: You may have cellulitis (skin infection) of your feet or you could possibly developing neruopathay which is fairly common if you have diabetes. I would see you primary doctor to make sure you don't have an infection. Other causes could be related to blood flow to your feet. ...Read more
Small red bumpy spots on hands feet very itchy then dry blisters started feet then palms now arms and legs severe itching?
Red bumps on arms l: It seems like you have some kind of ongoing contact dermatitis and you need to be evaluated by you physician.If it was viral illness which can present like you describe, but that clears up without any tratment.In your case description you got spread to your arms with otching which makes me think it is some kind of contact or allergic dermatitis, you need to see your doctor. ...Read moreSee 1 more doctor answer
It could be...: Athlete's foot. The best otc medication (in my opinion) is lotrimin (clotrimazole) ultra. Dilute vinegar soaks are good as well. Dry the inside of your shoes by placing them up-side down over an air return vent at home overnight. If this doesn't make things better in a couple days, see a podiatrist. ...Read more
Red Spots on Legs: Red blotches on legs: the emergence of red blotches on legs could be due to many reasons that range from allergies, infections or insect bites and could include several other factors as well such as psoriasis or urticaria or folliculitis. In order to identify the lesions and give a diagnosis, see your local dermatologist. ...Read more
Allergic reaction: You could have an allergic response to something, whether food, lotions, medications or other. You can trial Benadryl (diphenhydramine) and topical eye drops such as zaditor. You could also have dry skin i suppose too.If you don't respond or get worse, you may need to see a physician who may prescribe oral steroids. Additionally, an exam of your type of skin reaction can lead to clues to the diagnosis. Good luck. ...Read moreSee 1 more doctor answer
Toes are swollen and purply, red colour. rest of feet normal colour but swollen. Spots inbetween/under toes. Sometimes gets hot and itchy. Help?
Athlete's foot: From the sounds of your symptoms, especially the itching may indicate a fungal infection which refers to "Athlete's foot" When there is an inflammation of the skin it can discolor and usually becomes itchy. This can and does cause the toes to swell as well of the rest of the foot to swell. There are topicals that work rather well for this. The generic name is Terbinafine. ...Read moreSee 1 more doctor answer
Dry skin eczema: Nummular (coin shaped) eczema is extremely common on the lower legs. Dry skin starts the condition, and scratching (excoriation) worsens the itch and rash. Usually, a topical steroid is required, often a strong prescription steroid. If your condition worsens with steroids, ringworm (tinea corporis) must be ruled out. In general, i recommend shorter warm showers (not hot), nonscented lotion daily. ...Read more
Itchy red rash looks like petichiae (pink red pin spots) raises up when itched.Crook of elbow-bicep-stomach. Platelets are 160-230. Do petich. Itch?
Fish allergy : Possible fish allergy. Itching and swelling after eating can be signs of allergy. It is also grass pollen season; if you were outdoors, you could have reacted to that . If the reaction is stable you might want to try OTC antihistamine . Examples: Benadryl (diphenhydramine) , Zyrtec, Allegra. These three are more potent than Claritin. If you have chest tightness, hoarseness, or faintness, you need emergency care !! ...Read more